# SDR ZZDA2010375

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR WEB BETWEEN LBL 7 AND RBL 7 FROM STA 160-200.  CUT OUT DAMAGED SECTION FROM STA 160-200 LBL 6 TO LBL 7 AND INSTALL DOUBLER REPAIR 7075-T6-.25 & .02 FILLER SIZE 19.5" X 39.75" PER REF SRM 51-70-10 REP 2 FIG 201.
